# SDR ASAA2025060758526

- Difficulty date: June 7, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 11,087 hours, 3,186 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS SEAT 17A NO-SMOKING PLACARD IS MISSING. GROUNDED - YES. FOUND TO BE 17A EMERGENCY EXIT SIGN ABOVE THE CABIN FLOOR. REPLACED EMERGENCY EXIT COVER AS REQUIRED OK FOR SVC.
